# SDR SWAA2024082212151

- Difficulty date: July 12, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT STA 947.5 AND STR 26L AT AFT CARGO COMPARTMENT 2024-443560<[01] TOOK MEASURE OF CRACK IS : 0.750? ON ANGLE - SUPPORT ON STA 947.5 AND STR 26L AT AFT CARGO COMPARTMENT TOOL USED :CALIPER P/N: 500-197-30; S/N: A18135108; DUE DATE: 12 -JUL-25. AND EVALUATED DAMAGE AND FOUND OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 ANGLE MUST BE REPLACED. REPLACED ANGLE - SUPPORT ON STA 947.5 AND STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; ITEM 9 AND DWG: 149A8103; SHEET: 7; REV; A; SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTION ACTION 1 TOOK MEASURE OF CRACK IS : 0.750? ON ANGLE - SUPPORT ON STA 947.5 AND STR 26L AT AFT CARGO COMPARTMENT TOOL USED :CALIPER P/N: 500-197-30; S/N: A18135108; DUE DATE: 12 -JUL-25. EVALUATED DAMAGE AND NOT FOUND ALLOWED DAMAGE LIMITS IAW B737-700 SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2. REPLACED ANGLE - SUPPORT ON STA 947.5 AND STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02; ITEM 9 AND DWG: 149A8103; SHEET: 7; REV; A.;[03] CERTIFIED REPAIR PER STEP 2
